Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 523-526
http://dx.doi.org/10.1155/S0161171288000626

Computation of relative integral bases for algebraic number fields

Department of Computer Science, Bradley University, Peoria 61625, IL, USA

Received 2 March 1987; Revised 21 September 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

At first we are given conditions for existence of relative integral bases for extension (K;k)=n. Then we will construct relative integral bases for extensions OK6(36)/Ok2(3), OK6(36)/Ok3(33), OK6(36)/Z.